MAUDE Adverse Event Report: COVIDIEN NORTH HAVEN - MFG VELOSORB FAST; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID

COVIDIEN NORTH HAVEN - MFG VELOSORB FAST; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Model Number CV-1215
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/07/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, intra-operatively, when on the percutaneous tissue, just before suturing using a running stitch by the surgeon, the device's thread broke and the needle was detached.The patient's outcome was unknown.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
This report is filed in error and riverpoint would be filing all subsequent communications.If information is provided in the future, a supplemental report will be issued.

Brand Name
VELOSORB FAST
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Manufacturer (Section D)
COVIDIEN NORTH HAVEN - MFG
195 mcdermott rd
north haven CT 06473
MDR Report Key7365982
Report Number1219930-2018-01625
Device Sequence Number1950193
Product Code GAM
UDI-Device Identifier20884521150888
UDI-Public20884521150888
Combination Product (Y/N)N
Initial Reporter CountryLH
PMA/510(K) Number
K120556
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2018
Device Model NumberCV-1215
Device Catalogue NumberCV-1215
Device Lot Number16011321X
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/07/2018
Supplement Date Received by Manufacturer05/28/2018
05/28/2018
Initial Report FDA Received Date03/23/2018
Supplement Report FDA Received Date06/12/2018
07/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1